# SDR CALA9700399

- Difficulty date: November 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N37078
- Make and model: Doug DC-10-30
- Aircraft serial: 46926
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 879/899
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORT CORRODED AT STA 879 AND 899, Y= -44.  CHANNEL FLOOR SUPPORT ANGLES AND BOSSES WERE FABRICATED AND INSTALLED IAW SRM 51-31-01, 51-21-01 AND 53-70-00.
